# SDR SWAA2024061789280

- Difficulty date: May 24, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (1 EA) 2024-295581<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (1 EA) IAW JOB INSTRUCTION MT 733-50-01-SW TTG8Q00TJ8FR;[02] CORRECTED STEP 1 REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (1 EA) IAW JOB INSTRUCTION MT 733-50-01-SW TTG8Q00THZFV;[03] CERTIFIED STEP 2 COMPLETE  REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RT SIDE AT PASSENGER CABIN (1 EA) IAW JOB INSTRUCTION MT 733-50-01-SW TTG8Q00THZFV
